# SDR SIMA20190626004

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 35,592 hours, 31,252 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3604401003
- Part serial: 1143
- Condition: Failed
- Location: Ground Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HYD SYS 1 FAIL AFTER LDG ON TAXI BACK TO GATE. SYS PRESSURE ZERO. NOTED BURNING ODOR AFTER.   REMOVED AND REPLACED  RH GROUND SPOILER ACTUATOR IAW 27-62-01.  OPS CHECK GOOD AND NO LEAKS NOTED. PERFORMED ENGINES RUNS IAW 72-00-00 RR MM AND OPERATED HYDRAULIC PUMPS FOR SEVERAL MINUTES IAW AMM 29-10-00. NO ABNORMAL ODOR NOTICED.
